# SDR RAIA00511040

- Difficulty date: November 23, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 21,825 hours, 20,568 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Relay
- Condition: Loose
- Location: Nlg Strute
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 9460 - BWI -AFTER TAKEOFF, TAT LIGHT CAME ON AT 200 FEET, AT  500 FEET WHEN FLAPS SELECTED TO ZERO, WARMING STARTED.  DID NOT STOP UNTIL POWER WAS REDUCED TO APPROX 50 PERCENT.  MAINTENANCE INSPECTED AND FOUND NOSE OLEO STRUT SLAVE RELAY LOOSE.  RESECURED RELAY AND PERFORMED TAKEOFF CONFIG TEST.  CHECKED GOOD.
